It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Infant Care (up to 18 months old) Board Index
Pages: 1Showing 1 - 11 of 11 for fussiness after shots. (0.003 seconds)


... As for young infants, I remember reading that excessive or unusual crying after a shot is a sign something isn't right. Definetly insist your baby be seen by the doc or go to ER if the extreme crying and fussiness persists after a week. ... (9 replies)
... I definitely agree with at least spacing the shots out from here on out. That is what I intend to do with my daughter. ... (9 replies)
... My baby just got her 1st vaccinations and she screamed like I've never heard her scream before for 12 hours after getting them. I was giving her Tylenol and nothing seemed to help. ... (9 replies)

... I remember it was only after the first set of shots that my son was cranky. He is now 16 months and he hasn't acted this way with any of his other shots. Infact, he hardly cried with his last set. ... (9 replies)
... I agree with the warm bath idea. My little one is always relaxed with a bath, especially after getting her shots. Her little legs just get so sore and this really helps her. Let her soak, and sing to her. ... (9 replies)
... She was given the Tylenol right after her shots and she is only given it now if she is screaming (high pitched which she does when she's very uncomfortable). The Tylenol does calm her down a bit. She is doing better today so far and we will have to see what happens. Hopefully she continues feeling better. (9 replies)
... baby to act like this, many doctors will not acknowledge it. If she is crying and cranky, I really don't think you should keep giving her Tylenol, that is a drug after all and if she is not sick and does not have a fever, I think it is dangerous personally. ... (9 replies)
... research on the subject. What your baby is in the middle of is considered a pretty significant reaction to the shot. I would strongly consider having the baby's shots spaced out next time, or maybe even not giving that one at all again. Also, not to offend anyone by disagreeing... ... (9 replies)
... Do a little homework on the subject and see how the idea of staggering the remaining shots grabs you. ... (9 replies)
... I agree with Kitty, staggering if you choose that route may be more of a pain, but the truth is there are some very dangerous and toxic chemicals in all vaccines. Like I mentioned before, a babies body does not have the ability to deal with these harsh chemicals and they are more susceptable to a reaction. These chemicals are stored away in the tissues of the body because they... (9 replies)
... It sounds like a lot of moms were lucky with the shots so maybe you will be too. DS was really sleepy after his first set. That lasted for the rest of the day and the day after. Other than that, nothing. No soreness, no fussiness, no fever. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 04:01 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!